# SDR AALA2018060769021

- Difficulty date: June 5, 2018
- Submitted: June 7, 2018
- Operation: Air carrier
- Aircraft: N745VJ
- Make and model: Airbus A319-112
- Aircraft serial: 1289
- Aircraft time: 47,679 hours, 30,465 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Proximity Switch
- Condition: Loose
- Location: Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT DOOR EMERGENCY EXIT ECAM MESSAGE DURING FLIGHT,  PRESSURE WAS NORMAL.  FLIGHT ATTENDANT INSPECTED THE  DOOR AND NOTICED THE SMALL ACCESS, LOWER DOOR, WAS LOOSE. MAINTENANCE ADJUSTED THE HANDLE PROXIMITY SWITCH PER AMM 52-71-13, PER TSM 52-21-00-810-800A AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
